# SDR MALA976297

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Latch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKING OFF FROM GFK, THE GEAR HANDLE DID NOT COME OUT OF DOWN/LOCK POSITION.  AS PER QRH, PRESSED DOWN LOCK RELEASE TO RETRACT GEAR.  AIRCRAFT LANDING IN MSP WITHOUT INCIDENT.  MAINTENANCE DEFERRED LANDING GEAR CONTROL LATCH PER MEL 32-31-1 (C).  OVERRIDE MECHANISM OPERATES NORMALLY, MX NOTICIED AND PLACARD AS REQUIRED.  ENTERED INTO DMR.
